Jump to content
Important Survey - Please Participate ×

Really sick after increasing am dose and decreasing pm


[Fo...]

Recommended Posts

I’m on an am and pm dose. I thought, since my anxiety is worse in the day, I’d increase my am dose back up to .5mg this morning, and was going to take .25 tonight. My am dose and pm dose have been equal, and were at around .35mg.  Anyways, I am so sick today.  Worse than ever. Could this be due to increasing that dose this morning. Please help.  I’m planning on going back to my even doses tomorrow.

Thank you!!!

Link to comment
Share on other sites

I’m on an am and pm dose. I thought, since my anxiety is worse in the day, I’d increase my am dose back up to .5mg this morning, and was going to take .25 tonight. My am dose and pm dose have been equal, and were at around .35mg.  Anyways, I am so sick today.  Worse than ever. Could this be due to increasing that dose this morning. Please help.  I’m planning on going back to my even doses tomorrow.

Thank you!!!

 

This has happened to me a lot when I tapered, no matter which med it was. I still do not know if I subconscious just was anxious and it was a reaction on my panic that I felt worse, or if it was a chemical thing. But I found out, I had to stay with a new step for 48 hours, and then I could decide weather to change it back or my body just adjusted to the new plan.. So dont panic, this is a common "happening", you can go back to your former plan, and you could also just wait for another day and night to come and then have another look on it. In withdrawal I found it helpful not to make decisions in panic (haha, how? I know)... so I just pretended to let go the decision for some hours or days and when I found back into a more clear mind I decided what I wanted to do.

Chin up! You are still doing great!!! :thumbsup:

Marigold

Link to comment
Share on other sites

Thank you, Marigold! That makes me feel so much better! I’m not sure if having uneven doses is a good idea or not... Maybe I’ll give it a couple days.  Lol...no decisions during my panic!

Best to you!!!

Link to comment
Share on other sites

Thank you, Marigold! That makes me feel so much better! I’m not sure if having uneven doses is a good idea or not... Maybe I’ll give it a couple days.  Lol...no decisions during my panic!

Best to you!!!

 

we are all just little frightened animals...  ;)

 

:smitten:

Link to comment
Share on other sites

×
×
  • Create New...